# SDR 2017FA0000180

- Difficulty date: May 3, 2017
- Submitted: May 10, 2017
- Operation: General aviation
- Aircraft: N5773S
- Make and model: Mooney M20K
- Aircraft serial: 250842
- Aircraft time: 2,700 hours
- Engine: Cont TSIO520NB
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bellcrank
- Condition: Cracked
- Location: Seat
- Part time: 2,700 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE PILOT'S SEAT SUDDENLY BROKE LOOSE AND MOVED FULL AFT.    THE CAUSE WAS FOUND TO BE A CRACKED BELLCRANK TUBE UNDER THE PILOT'S SEAT.  I WILL FORWARD PHOTOS.
